# SDR IPXA11M69996

- Difficulty date: September 27, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ADA013022
- Condition: Cracked
- Location: Bs 1741 L41l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER CARGO COMPT TRANSVERSE FRAME STIFFENER ANGLE CRACKED STA 1741, L41L.  REMOVED FABRICATED AND INSTALLED REPLACEMENTANGLE IAW DWG ADA0130, SRM 51-31-01, SRM 51-33-01.
